# SDR USAA2014061600008

- Difficulty date: May 31, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FRAME 66 & 5 INCHES, Y771. REPLACED FLOORBEAM AT FRAME 66 & 5 INCHES, Y771 IAW DWG D53472000.
